Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Kakeya's problem on the zeros of the derivative of a polynomial


Author: Morris Marden
Journal: Trans. Amer. Math. Soc. 45 (1939), 355-368
MSC: Primary 30C15
MathSciNet review: 1501996
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C15

Retrieve articles in all journals with MSC: 30C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1939-1501996-5
PII: S 0002-9947(1939)1501996-5
Article copyright: © Copyright 1939 American Mathematical Society